Robust control of parabolic PDE systems with time-dependent spatial domains

Antonios Armaou, Panagiotis D. Christofides

Research output: Contribution to journalArticle

59 Scopus citations

Abstract

Robust nonlinear static output feedback controllers were synthesized for systems of quasi-linear parabolic partial differential equations with time-dependent spatial domains and uncertain variables. The developed controllers guarantee boundedness of the state and output tracking with arbitrary degree of asymptotic attenuation of the effect of the uncertain parameters on the controlled output of the closed loop system, provided that the separation between the slow and fast dynamical phenomena is sufficiently large. The controllers were successfully applied to a typical diffusion-reaction process with moving boundary and time-varying uncertainty and were shown to outperform controllers that do not account for the presence of the uncertainty.

Original languageEnglish (US)
Pages (from-to)61-69
Number of pages9
JournalAutomatica
Volume37
Issue number1
DOIs
StatePublished - Jan 2001

All Science Journal Classification (ASJC) codes

  • Control and Systems Engineering
  • Electrical and Electronic Engineering

Fingerprint Dive into the research topics of 'Robust control of parabolic PDE systems with time-dependent spatial domains'. Together they form a unique fingerprint.

  • Cite this